MAUDE Adverse Event Report: ZIMMER DENTAL IMP,TSV,4.1MM,DUAL SEL,HA; DENTAL IMPLANT

ZIMMER DENTAL IMP,TSV,4.1MM,DUAL SEL,HA; DENTAL IMPLANT
Catalog Number TSV4H10
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight unknown / not provided.
 
Event or Problem Description
It was reported that the implant at tooth site #19 was removed as the angle of the implant was to close to the coping.Implant will be placed again at a different angle.
 
Additional Manufacturer Narrative
The following sections have been updated: b4: date of this report.D6a: device implant date.G3: date received by manufacturer.G6: checked "follow-up".H2: checked follow-up type.H10: added manufacturer narrative.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie received (1) tsv4h10, (implant, tapered screw-vent, 4.1mm, dual sel, ha, 10 mm l) for evaluation.Visual evaluation was performed.Returned implant shows signs of wear/use, however, no damage that would cause or contribute to the event was identified.Measurements match drawing.Dhr review was completed for the subject lot number 1277866.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1277866 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿dental: functional: other.¿ the customer did not submit images for the reported event.Based on the investigation and risk management file review as per rm-00541-haz rev 4, the most likely root cause determined from the investigation was probably user caused.Therefore, based on the available information, a device malfunction did not occur.Returned implant shows signs of wear/use, however, no damage that would cause or contribute to the event was identified.The reported event is non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
IMP,TSV,4.1MM,DUAL SEL,HA
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key21469232
Report Number0002023141-2025-00486
Device Sequence Number11615558
Product Code DZE
UDI-Device Identifier00889024019300
UDI-Public(01)00889024019300(17)290312(10)1277866
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K072589
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Catalogue NumberTSV4H10
Device Lot Number1277866
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date02/26/2025
Supplement Report FDA Received Date05/23/2025
06/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/13/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient SexUnknown
Patient EthnicityNon Hispanic